# SDR SWAA2021050358611

- Difficulty date: March 23, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 66,599 hours, 39,435 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 540 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 26L LOCATED BS540 AND WBL 156 AT FWD CARGO COMPARTMENT / PERFORMED PERMANENT REPAIR STRINGER 26L LOC BTW 500D T10 TO BS 540 AND WBL 156 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 AND MATERIAL USED:ALUMINIUM SHEET 7075-T0 '0.045' (STRINGER SECTION) AND 7075-T0 '0.050' (CHANNEL (1 EA); ANGLE (2EA) AND APPLIED HEAT TREATMENT AND CONVERTED FROM 7075-T0 TO CONDITION T6 IAW BAC5602
